Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 2, Pages 312–314 (Mi zvmmf8159)  

Scientific communications

The use of a continuous analogue of Newton's method to solve the equations of a non-selfsustaining gas discharge

A. I. Sherstyuk, M. S. Yur'ev, N. S. Yakovleva

Leningrad

Full text: PDF file (354 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:1, 220–221

Bibliographic databases:

UDC: 519.615:537.812
MSC: Primary 76N15; Secondary 76M25
Received: 03.02.1987

Citation: A. I. Sherstyuk, M. S. Yur'ev, N. S. Yakovleva, “The use of a continuous analogue of Newton's method to solve the equations of a non-selfsustaining gas discharge”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989), 312–314; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 220–221

Citation in format AMSBIB
\Bibitem{SheYurYak89}
\by A.~I.~Sherstyuk, M.~S.~Yur'ev, N.~S.~Yakovleva
\paper The use of a continuous analogue of Newton's method to solve the equations of a non-selfsustaining gas discharge
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 2
\pages 312--314
\mathnet{http://mi.mathnet.ru/zvmmf8159}
\zmath{https://zbmath.org/?q=an:0702.76088}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 1
\pages 220--221
\crossref{https://doi.org/10.1016/0041-5553(89)90071-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8159
  • http://mi.mathnet.ru/eng/zvmmf/v29/i2/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:107
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021